Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Morita equivalence classes of $ 2$-blocks of defect three


Author: Charles W. Eaton
Journal: Proc. Amer. Math. Soc. 144 (2016), 1961-1970
MSC (2010): Primary 20C20
Published electronically: October 14, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete description of the Morita equivalence classes of blocks with elementary abelian defect groups of order $ 8$ and of the derived equivalences between them. A consequence is the verification of Broué's abelian defect group conjecture for these blocks. It also completes the classification of Morita and derived equivalence classes of $ 2$-blocks of defect at most three defined over a suitable field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20C20

Retrieve articles in all journals with MSC (2010): 20C20


Additional Information

Charles W. Eaton
Affiliation: School of Mathematics, University of Manchester, Oxford Road, Manchester, M13 9PL, United Kingdom
Email: charles.eaton@manchester.ac.uk

DOI: https://doi.org/10.1090/proc/12886
Received by editor(s): September 30, 2014
Received by editor(s) in revised form: January 24, 2015, March 26, 2015, and June 25, 2015
Published electronically: October 14, 2015
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2015 American Mathematical Society